研究生: |
李承諺 Li, Cheng-Yen |
---|---|
論文名稱: |
對隨機米爾-基勒收縮映射的探究 A discussion on random Meir-Keeler contractions |
指導教授: |
陳啓銘
Chen, Chi-Ming |
口試委員: |
陳正忠
Chen, Jeng-Chung 李俊璋 Lee, Chiun-Chang |
學位類別: |
碩士 Master |
系所名稱: |
理學院 - 計算與建模科學研究所 Institute of Computational and Modeling Science |
論文出版年: | 2020 |
畢業學年度: | 108 |
語文別: | 英文 |
論文頁數: | 16 |
中文關鍵詞: | 固定點理論 、MT-function 、米爾-基勒收縮映射 、隨機度量空間 |
外文關鍵詞: | fixed point theorem, MT-function, Meir-Keeler contraction, random metric space |
相關次數: | 點閱:3 下載:0 |
分享至: |
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
在這篇論文裡,我們在隨機度量空間中以MT-function和米爾基勒收縮映射為基礎建立了兩個固定點理論。
In this paper, we establish two fixed point theorem with MT function
and MeirKeeler contractions on random metric space.
[1] I. Beg, and N. Shahzad, An application of a random fixed point theorem to random best approximation, Arch. Math., 74 (2000), 298-301.
[2] Beg, I, Shahzad, N: Applications of the proximity map to random fixed point theorems in Hilbert spaces, J. Math. Anal. Appl., 196 (1995), 606-613.
[3] BharuchaReid, AT: Fixed point theorems in probabilistic analysis, Bull. Am. Math. Soc., 82 (1976), 641-645.
[4] W.S. Du, On coincidence point and fixed point theorems for nonlinear multivalued maps, Topology and Applications, 159(2012), 49–56.
[5] Hans, O: Reduzierende zufallige Transformationen, Czechoslov. Math. J., 7 (19567), pp. 154-158.
[6] O. Hans, ”Random fixed point theorem,” in Proceedings of the 1st Prague Conference on Information Theory, Statistical Decision Functions and Random Processes, Prague, Czech, (1956), pp. 105-125.
[7] S. Itoh, A random fixed point theorem for a multivalued contraction mapping, Pacific Journal of Mathematics, 68 (1977), no. 1, pp. 85-90.
[8] Itoh, Random fixed-point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67(2) (1979), pp. 261-273.
[9] Kumam, P: Fixed point theorem and random fixed point theorems for set-valued non-self-mappings, Thai J. Math., 2(2) (2004), 295-307.
[10] Lin, TC: Random approximations and random fixed point theorems for continuous 1-set-contractive random maps, Proc. Am.Math. Soc., 123 (1995), 1167-1176.
[11] Lin, TC: Random approximations and random fixed point theorems for nonself maps, Proc. Am.Math. Soc., 103 (1988), 1129-1135.
[12] Papageorgiou, NS: Random fixed point theorems for measurable multifunctions in Banach spaces. Soc. Proc. Am. Math. Soc, 97 (1986), pp. 507-514.
[13] P. Lorenzo Ramirez, Some random fixed point theorems for nonlinear mappings, Nonlinear Analysis, 50 (2002), no. 2, pp. 265-274.
[14] Spacek, A: Zufallige Gleichungen, Czechoslov. Math. J., (1955), no. 5, pp. 462-446.
[15] Sehgal, VM, Waters, C: Some random fixed point theorems for condensing operators, Proc. Am. Math. Soc., 93 (1984),425-429.
[16] Sehgal, VM, Singh, SP: On random approximations and a random fixed point theorem for set-valued mappings, Proc. Am. Math. Soc., 95 (1985), 91-94.
[17] K.K. Tan and X.Z. Yuan, Some random fixed point theorems, Fixed Point Theory and Applications, (1991), no. 2, pp. 334-345.
[18] K.K. Tan and X.Z. Yuan, Random fixed point theorems and approximation, Stoch. Anal. Appl, 15 (1997), no. 2, pp. 103-123.
[19] Tan, K.K. and Yuan, X.Z.:"Some Random fixed point theorem", in: K.K. Tan (Ed), Fixed Point Theory and Applications, Wold Sciedtific, Singapro, (1992) 334-345.
[20] D.H. Wagner, Survey of measurable selection theorems, SIAM Journal on Control and Optimization, 15, (1977)no. 5, 859-903.
[21] Xu, HK: Some random fixed point theorems for condensing and nonexpansive operators, Proc. Am. Math. Soc., 110(2) (1990), pp.395-400.